# SDR DJFA2008055

- Difficulty date: June 15, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N664CW
- Make and model: Cndair CL6012A12
- Aircraft serial: 3064
- Aircraft time: 13,635 hours, 8,175 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Heat Tape
- Part number: 3043110630
- Condition: Burned
- Part time: 13,632 hours, 8,174 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REFUELING THE AC, THE CREW NOTED A SIGNIFICANT AMOUNT OF SMOKE IN THE COCKPIT. OPEN (A)
